Metronidazole is an antibiotic commonly prescribed for anaerobic and protozoan infections. Despite its good safety profile, this drug frequently causes a series of well-known side effects (nausea and intestinal transit disorders, dysgeusia, headaches, and alcohol intolerance). However, there are few data in the literature, mainly case reports and case series, about the onset of peripheral neuropathy with a generally self-limiting course after drug withdrawal. Thus, we herein describe two cases of peripheral neuropathy due to treatment with metronidazole. A 69-year-old woman treated with a total of 55 g of metronidazole for diverticular disease and a 52-year-old male patient on a long course of antibiotic therapy for hepatic abscesses (a cumulative dose of 168 g) developed peripheral neuropathy. The suspicion of metronidazole side effects was raised after the exclusion of other causes. After the suspension of the drug, different degrees of improvement were observed. Metronidazole is an effective antibiotic for treating infections caused by anaerobic or protozoan pathogens, and it has a good pharmacological and economic safety profile. However, in the existing literature, prolonged therapy regimens (>4 weeks of treatment and/or 42 g cumulative dose) may increase the risk of developing neurological complications, in particular peripheral polyneuropathy.